# SDR SWIA2024051500425

- Difficulty date: April 25, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frms 21-23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON L/H SIDEWALL SEAT TRACK BETWEEN FR 21-23 IN 2 LOCATIONS AS MARKED.   (C-CHECK RO 5/14/2024)   REMOVED AND REPLACED LH SIDEWALL SEAT TRACK BETWEEN FR 21-23 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 (310857) AND APPLIED CIC PROTECTION REF CPM 51-25-00 (310835)  WEIGHT AND BALANCE NOT EFFECTED
